MathSciNet Relay Station
MathSciNet bibliographic data
MR2855441 35Q55 (35C07)
Taghizadeh, N.; Mirzazadeh, M. The simplest equation method to study perturbed nonlinear Schrödinger's equation with Kerr law nonlinearity. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1493–1499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement